# SDR UIEA2020020520165

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,253 hours, 19,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RH PACK TEMP" EICAS MESSAGE.( PERFORMED RIGHT PACK SYSTEM OPS CHECK IAW AMM 21-51-14. OPS CHECK GOOD AT THIS TIME. )
